Joint papers of Doron and Shelah

DoSh:801 2003-12-18 [pdf] [ps] [abstract] [arXiv:math.LO/0405091]
Doron+Shelah, A dichotomy in classifying quantifiers for finite models -- J Symbolic Logic 70 (2005) 1297-1324
DoSh:865 2006-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/0607375]
Doron+Shelah, Relational structures constructible by quantifier free definable operations -- J Symbolic Logic 72 (2007) 1283-1298
DoSh:953 2010-04-04 [pdf] [ps] [abstract]
Doron+Shelah, Hereditary Zero-One Laws for Graphs -- Fields Logic and Computation: Essays dedicated to Yuri Gurevich on Occasion his 70th Birthday (2010) 581--614

Back to theList of coauthors
Back to Shelah's Archive